Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On some new congruences in the theory of Bernoulli's numbers


Author: N. G. W. H. Beeger
Journal: Bull. Amer. Math. Soc. 44 (1938), 684-688
DOI: https://doi.org/10.1090/S0002-9904-1938-06842-5
MathSciNet review: 1563849
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06842-5

American Mathematical Society